Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On some properties of the normal and gamma distributions


Author: R. G. Laha
Journal: Proc. Amer. Math. Soc. 7 (1956), 172-174
MSC: Primary 62.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075488-2
MathSciNet review: 0075488
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Harald Cramér, Mathematical Methods of Statistics, Princeton Mathematical Series, vol. 9, Princeton University Press, Princeton, N. J., 1946. MR 0016588
  • [2] Joseph F. Daly, On the use of the sample range in an analogue of Student’s 𝑡-test, Ann. Math. Statistics 17 (1946), 71–74. MR 0015751
  • [3] E. J. G. Pitman, The ``closest'' estimates of statistical parameters, Proc. Cambridge Philos. Soc. vol. 23 (1937) p. 212.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62.0X

Retrieve articles in all journals with MSC: 62.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075488-2
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society